# SDR TWAA9807315

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 196-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION BEYOND LIMIT ON FLOORBEAM CAP FROM STATION 196 TO 218 OBL.  FABRICATED AND INSTALLED NEW BEAM CAP PER SRM 51-01 PAGE 1.  (M)
